قالب وردپرس درنا توس
Home https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Health https://server7.kproxy.com/servlet/redirect.srv/sruj/smyrwpoii/p2/ Hamilton County Health Officials Issue Warning For Overdose Jump Over

Hamilton County Health Officials Issue Warning For Overdose Jump Over



Hamilton officials issued a public health alert on Thursday in response to an overdose leap. Hamilton County Public Health, Hamilton County Heroine Coalition, and Cincinnati Health Department. Also, 911 expeditions Tuesday confirmed this jump, officials said.

The change in illicit drugs from the street is probably behind the surge, officials said. For example, an opiate that is sold as heroin may actually contain stronger drugs like fentanyl, carfentanil or other synthetic substances. Anyone who is a drug user should not use it alone and should avoid mixing drugs, including alcohol. If you are overdosed, do not leave the ambulance or hospital for medical help because naloxone can withstand opioids and may stop again. .com.

Those who carry Narcan need to carry additional doses and apply multiple doses if necessary, officials said.

window.fbAsyncInit = function () { FB.init ({

appId: & # 39; 1

374721116083644 & # 39 ;,

xfbml: true, version: "v2.9" }); };

(function d, s, id) { var js, fjs = d.getElementsByTagName (s) [0]; if (d.getElementById (id)) {return;} js = d.createElement (s); js.id = id; js.src = "http://connect.facebook.net/en_US/sdk.js" fjs.parentNode.insertBefore (js, fjs); } (document, script & # 39 ;, facebook-jssdk & # 39;));
Source link